# SDR AUS20030916

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Plug
- Condition: Loose
- Location: Transfer Vavle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CROSSFEED VALVE PLUG LOOSE.
